Open Access
Translator Disclaimer
September 2013 Regularity of the entropy for random walks on hyperbolic groups
François Ledrappier
Ann. Probab. 41(5): 3582-3605 (September 2013). DOI: 10.1214/12-AOP748

Abstract

We consider nondegenerate, finitely supported random walks on a finitely generated Gromov hyperbolic group. We show that the entropy and the escape rate are Lipschitz functions of the probability if the support remains constant.

Citation

Download Citation

François Ledrappier. "Regularity of the entropy for random walks on hyperbolic groups." Ann. Probab. 41 (5) 3582 - 3605, September 2013. https://doi.org/10.1214/12-AOP748

Information

Published: September 2013
First available in Project Euclid: 12 September 2013

zbMATH: 1283.60010
MathSciNet: MR3127892
Digital Object Identifier: 10.1214/12-AOP748

Subjects:
Primary: 60B15 , 60G50

Keywords: Entropy , hyperbolic group

Rights: Copyright © 2013 Institute of Mathematical Statistics

JOURNAL ARTICLE
24 PAGES


SHARE
Vol.41 • No. 5 • September 2013
Back to Top